Thyroid UK
88,799 members103,390 posts

T4 &T3 ?? Please help

Hi.

Some people may remember I wrote in September about finally getting prescribed T3 by my endo. I was originally put on 50 T4 and 20T3 daily. This went up to 100 T4 and 30T3 daily.

This went up around 15th of December. My levels were all within range (for the first time in 4 years) so my endro was happy to continue at these levels .

Since the start of the year I've felt great mostly . Best I have felt in years. However I have started to developer allergic reaction symptoms which I think could be down to the T3.

So far, on different occasions, all in the morning before I've ate or drunk anything . I have experienced

Swollen tongue (extreme) I woke up in the middle of the night with it on one occasion. This has happened 3 times.

Huge swollen lips this has happened twice.

Swollen hand (about 2 times as big as normal)

Swollen arm from wrist to elbow (hard swollen)

I've also become allergic to a cream I use for spots. Which brought me out in huge red rashes on my face.

I have so far managed to reduce the swelling each time by taking 3 antihistamines. The first 2 never have an affect.

Has this happened to anyone else or could it be something more serouis that I am blaming my meds on.

2 Replies
oldestnewest

Julie88,

What makes you think it is an allergic reaction to T3? Are you taking the same T3 tablets or have they changed?

Reply

Have you tried taking the anti-histamines before you took T3. Then (as far as I understand) if you don't have a reaction you need to change the make of T3.

Reply

You may also like...